# SDR SWAA2018072323663

- Difficulty date: June 25, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED ON THE INTERIOR SIDE AT BS 663, LBL 27.  REPAIRED WEB PER ER AND EA.
